Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Bad bowel movement, gas, constipated, bloated, painful. Took buscopan. Will I be okay?

Hi. I usually have healthy bowel movement but recently I have been getting gassy and constipated. Today my stomach , feels kind of bloated (yes stomach or where the stomach should be) like after you have an opereation and they pump gas into you...and past week I was pretty constipated. however, yesterday, I had a stomach ache that comes, hurts alot, then it lets go. It comes and goes at a regular interval. I took some Buscopan, which usually helps, but it hasnt worked and by evening the pain had gone away on its own but that also meant that I stayed in bed. After that however I had diarrhoea. It was pretty rough and I even got myself a hemorrhoid . Please help
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  191
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
General Surgeon 's  Response

Thank you for the query.

If constipations and diarrhea do appear alternately, always partial bowels obstruction should be considered. Depending of your age it can be caused by colon cancer (if you are 50 or older) or due to inflammatory bowels disease (if you are around 20-30).
Other possible reasons of your symptoms which should be ruled out are gallstones, pancreas disease, peptic ulcers, IBS.
It is advisable for you to have some diagnostics. You should start with abdominal X-ray, abdominal ultrasound, blood work, CRP, liver tests (AST,ALT,GGTP), amylase, urine analysis. The next step should be colonoscopy (especially if you are 50 or older). Upper GI endoscopy should be also considered.
You should also try some diet change. Increase fiber rich products and mineral water intake. Avoid fatty foods, soft drinks.

Hope this will help.
Answered: Wed, 27 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor